MathSciNet Relay Station
MathSciNet bibliographic data
MR174787 (30 #4980) 32.32 (22.70)
Korányi, Adam; Wolf, Joseph A. Realization of hermitian symmetric spaces as generalized half-planes. Ann. of Math. (2) 81 1965 265–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement